Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 268347, 15 pages
http://dx.doi.org/10.1155/2013/268347
Research Article

Existence and Numerical Simulation of Solutions for Fractional Equations Involving Two Fractional Orders with Nonlocal Boundary Conditions

Guangxi Key Laboratory of Hybrid Computation and IC Design Analysis and College of Sciences, Guangxi University for Nationalities, Nanning, Guangxi 530006, China

Received 26 March 2013; Accepted 6 June 2013

Academic Editor: Naseer Shahzad

Copyright © 2013 Jing Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Zhao, Peifen Lu, and Yiliang Liu, “Existence and Numerical Simulation of Solutions for Fractional Equations Involving Two Fractional Orders with Nonlocal Boundary Conditions,” Journal of Applied Mathematics, vol. 2013, Article ID 268347, 15 pages, 2013. https://doi.org/10.1155/2013/268347.